Volume 16, Number 2 (2017) | JIRSS 2017, 16(2): 0-0 | Back to browse issues page


XML Print


Abstract:   (308 Views)

In this article, we consider two nonparametric smoothing estimators for smoothing estimation of parameter. This parameter could be from any parametric family or from any parametric or semi-parametric regression model. Our estimation is based on two-step procedure, in which we first get the raw estimator of the parameter at a set of disjoint time points and then compute the final estimator at any time by smoothing the raw estimators. We derived asymptotic properties such as asymptotic biases, variances and mean squared errors (MSE) for the local polynomial smoothed estimator and kernel smoothing estimator. A mathematical relationship is established between two smoothing estimators. Mathematical relationship between two asymptotic MSEs has also been established.

     
Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2016/03/26 | Accepted: 2017/02/20 | Published: 2017/02/20